# SDR CA960620018

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS464P3A3
- Condition: Loose
- Location: Bellcrank
- Part time: 3,997 hours
- Component: Cessna, 2243001205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT FROM THE BELLCRANK TO THE COLLAR FOUND LOOSE. THIS IS THIRD AIRCRAFT WITH SAME PROBLEM. ALL THREE HAVE MORE THAN 3500 HOURS.
